# SDR VNAA2022112099912

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 25,945 hours, 19,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: SH670314943
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS280-295 STRINGER 3L HAS INDICATION NOTED 3.950 LONG 100%FSH FROM FWD EDGE OF STRINGER TO THE 4TH HOLE FAILED NDT INSPECTION
CORRECTIVE ACTION: 
REPAIRED F.S. 280 TO F.S. 295 STRINGER 3L CRACK IAW BOMBARDIER REO 670-53-21-493, REV -B, DATED 2011-11-18.
